Dynamical Systems and Queueing theory Publications

Publications

2017-04-14_1000789

Metastability of Queuing Networks with Mobile Servers

F. Baccelli, A. Rybko, S. Shlosman, A. Vladimirov https://arxiv.org/abs/1704.02521
Download PDF
2016-10-16_1000749

Iterated Gilbert Mosaics and Poisson Tropical Plane Curves

Francois Baccelli and Ngoc Tran https://arxiv.org/abs/1610.08533
2016-01-14_1000623

Point-Shift Foliation of a Point Process

Francois Baccelli and Mir-Omid Haji-Mirsadeghi ArXiv 2016
Download PDF
2016_1000586

End-to-End Optimization of High Throughput DNA Sequencing

Eliza O'Reilly, Francois Baccelli, Gustavo de Veciana, Haris Vikalo To appear in Journal of Computational Biology 2016
Download PDF
2015-06-18_1000441 2013-11-15_1000291

Queuing Networks with Varying Topology – A Mean-Field Approach

François Baccelli, Alexandre Rybko and Senya Shlosman Arxiv 2013
Download PDF
2014-03-10_1000287

Shape Theorems for Poisson Hail on a Bivariate Ground

François Baccelli, Héctor A. Chang-Lara and Sergey Foss Arxiv 2014
Download PDF
2015-04-28_1000153

Controlled Equilibrium Selection in Stochastically Perturbed Dynamics

Ari Arapostathis, Anup Biswas and Vivek Borkar Arxiv 2015
Download PDF
2014-04-19_1000152

On a Class of Stochastic Differential Equations With Jumps and its Properties

Ari Arapostathis, Anup Biswas and Luis Caffarelli Arxiv 2014
Download PDF
2015-10-21_1000150

Ergodic Control of Multi-class M/M/N+M Queues in the Halfin-Whitt Regime

Ari Arapostathis, Anup Biswas and Guodong Pang Annals of Applied Probability vol. 25, no. 6, pp. 3511-3570, 2015
Download PDF
2014-04-08_1000146

Mutual Service Processes in R^d, Existence and Ergodicity

François Baccelli, Fabien Mathieu and Ilkka Norros ArXiv 2014
Download PDF